# SDR QXEA9700539

- Difficulty date: August 6, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N102AV
- Make and model: Dhav DHC8102
- Aircraft serial: 091
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Strap
- Condition: Chafed
- Location: Bs 240/264
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PDX- FRAME STRAPS AT STATION X240.5 AND X264.1 AT Z155.550 APPROX ARE CHAFFED.  REPAIRED FRAME STRAPS PER EA 9-53-316.
